# SDR A6WA2018040345741

- Difficulty date: March 26, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Landing
- Part number: 22850181131
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TAIL PIPE FAIRING PANEL 446AL HAS A DAMAGED LANDING FOR PANEL 446BL.     REPLACED THE PANEL LANDING IAW CMM 20-42-06.
